MathSciNet Relay Station
MathSciNet bibliographic data
MR1860843 35Q35 (35B30 76B03)
Jellouli, Mohamed Équation d'Euler sur un domaine extérieur. Existence locale et apparition de singularités. (French) [Euler equation on an exterior domain. Local existence and formation of singularities] Osaka J. Math. 38 (2001), no. 3, 619–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement